# SDR DALA2025080205797

- Difficulty date: July 27, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 57,472 hours, 40,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION AROUND FASTENES.   REPLACED FORWARD CARGO DOOR LOWER JAMB PAN IAW B717-200 SRM 53- 20-15-2R (1108952)
